# SDR DALA2015062403983

- Difficulty date: June 24, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 58,058 hours, 12,658 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUCK ASSY DAMAGED.  R & R PISTON ASSY AND TRUCK ASSY IAW CMM 32-11-36, REV 21.
